MathSciNet Relay Station
MathSciNet bibliographic data
MR2905277 65H05
Cordero, Alicia; Hueso, José L.; Martínez, Eulalia; Torregrosa, Juan R. Steffensen type methods for solving nonlinear equations. J. Comput. Appl. Math. 236 (2012), no. 12, 3058–3064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement